# SDR HALA2019112100495

- Difficulty date: November 21, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 25,913 hours, 3,954 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 54-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 54+11 AND 58+8 AT -Y450 IS CORRODED AT LOCATIONS: 54+19, 55+8, 56+6 AND 57+19. // CORROSION REMOVED FROM SEAT TRACK IAW A330 SRM 51-74-00 REV 103 
PARA 6.A THRU 6.B (3)B REV 104.00. CORROSION AT LOCATIONS FR54+19, FR55+8,FR 56+6 AND FR57+19 LOCATED ON INNER VERTICAL SURFACE AREA. UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS I.A.W. A330 SRM 51-74-00 PARA 6.B (6)RELEASE 103 DUE TO INACCESSIBILITY. DAMAGE REASSESSED I.A.W. A330 SRM 51-74-00 PARA 6.B (7) REV 104 FOUND TO BE OUT OF LIMITS I.A.W. A330 SRM 53-00-15 REV 104. RII CARRIED OUT IAW HAL GMM VOL1 CHAPTER 5 REV 50 - CORROSION CONFIRMED LEVEL 2 - PART REPAIR/REPLACEMENT REQUIRED.  IAW A330 SRM 51-72-11 PARA 2.A (4)REV 104.00 AND AIRBUS DWG F53476200006 ISSUE S. JOB COMPLETE.
